RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 118–128 (Mi mz3459)  

This article is cited in 4 scientific papers (total in 4 papers)

Compact perturbations of strongly damped operator pencils

A. A. Shkalikov, V. T. Pliev


Full text: PDF file (1170 kB)

English version:
Mathematical Notes, 1989, 45:2, 167–174

Bibliographic databases:

UDC: 517.43
Received: 22.09.1988

Citation: A. A. Shkalikov, V. T. Pliev, “Compact perturbations of strongly damped operator pencils”, Mat. Zametki, 45:2 (1989), 118–128; Math. Notes, 45:2 (1989), 167–174

Citation in format AMSBIB
\Bibitem{ShkPli89}
\by A.~A.~Shkalikov, V.~T.~Pliev
\paper Compact perturbations of strongly damped operator pencils
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 118--128
\mathnet{http://mi.mathnet.ru/mz3459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002526}
\zmath{https://zbmath.org/?q=an:0711.47012|0677.47011}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 167--174
\crossref{https://doi.org/10.1007/BF01158065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700031}


Linking options:
  • http://mi.mathnet.ru/eng/mz3459
  • http://mi.mathnet.ru/eng/mz/v45/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Stepin, “Spectrum and completeness of natural oscillations of the atmosphere with temperature stratification”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 179–190  mathnet  crossref  mathscinet  zmath  isi
    2. S. G. Pyatkov, “Riesz completeness of the eigenelements and associated elements of linear selfadjoint pencils”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 343–361  mathnet  crossref  mathscinet  zmath  isi
    3. S. A. Stepin, “On the resonance effect for singularly perturbed operator bundles”, Russian Math. Surveys, 51:5 (1996), 1003–1005  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. E. A. Larionov, E. M. Zveryaev, T. S. Aleroev, “K teorii slabogo vozmuscheniya normalnykh operatorov”, Preprinty IPM im. M. V. Keldysha, 2014, 014, 31 pp.  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    Full text:91
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020